MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MICRO DUAL CUT (13.0 X 0.38 X 34.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO MICRO DUAL CUT (13.0 X 0.38 X 34.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 5400003106
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return to manufacturer.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament(acl) surgical procedure, it was noted that the blade broke at the teeth.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported event, for blade breakage, was not confirmed as the blade was not returned for evaluation.Without the blade, the root cause cannot be determined.
 
Event or Problem Description

Brand Name
MICRO DUAL CUT (13.0 X 0.38 X 34.5MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8334831
Report Number0001811755-2019-00557
Device Sequence Number2285545
Product Code GFA
UDI-Device Identifier04546540401793
UDI-Public04546540401793
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2023
Device Catalogue Number5400003106
Device Lot Number18245017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1